American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Raphaël Cerf and Marie Théret. Law of large numbers for the maximal flow through a domain of $\mathbb{R}^{d}$ in first passage percolation. Trans. Amer. Math. Soc. 363 (2011) 3665-3702. MR 2775823.
Abstract, references, and article information   
View Article: PDF

[3] Jonathan Dahl. Steiner problems in optimal transport. Trans. Amer. Math. Soc. 363 (2011) 1805-1819. MR 2746666.
Abstract, references, and article information   
View Article: PDF

[4] Manuel Ritoré and César Rosales. Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones. Trans. Amer. Math. Soc. 356 (2004) 4601-4622. MR 2067135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frank Morgan. Regularity of isoperimetric hypersurfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 5041-5052. MR 1997594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Irene Fonseca, Giovanni Leoni, Jan Malý and Roberto Paroni. A note on Meyers' Theorem in $W^{k,1}$. Trans. Amer. Math. Soc. 354 (2002) 3723-3741. MR 1911518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Morgan and Manuel Ritoré. Isoperimetric regions in cones. Trans. Amer. Math. Soc. 354 (2002) 2327-2339. MR 1885654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mikhail Feldman and Robert J. McCann. Monge's transport problem on a Riemannian manifold. Trans. Amer. Math. Soc. 354 (2002) 1667-1697. MR 1873023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Frank Morgan. The Hexagonal Honeycomb Conjecture. Trans. Amer. Math. Soc. 351 (1999) 1753-1763. MR 1615934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sebastián Montiel and Francisco Urbano. Second variation of superminimal surfaces into self-dual Einstein four-manifolds. Trans. Amer. Math. Soc. 349 (1997) 2253-2269. MR 1422905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Manuel Ritoré and Antonio Ros. The spaces of index one minimal surfaces and stable constant mean curvature surfaces embedded in flat three manifolds. Trans. Amer. Math. Soc. 348 (1996) 391-410. MR 1322955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Sternberg, Graham Williams and William P. Ziemer. The constrained least gradient problem in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 339 (1993) 403-432. MR 1126213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gary M. Lieberman. The conormal derivative problem for equations of variational type in nonsmooth domains . Trans. Amer. Math. Soc. 330 (1992) 41-67. MR 1116317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jesse Douglas. Solution of the problem of Plateau . Trans. Amer. Math. Soc. 33 (1931) 263-321. MR 1501590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marston Morse. The foundations of a theory in the calculus of variations in the large . Trans. Amer. Math. Soc. 30 (1928) 213-274. MR 1501428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1